# SDR MASA2019092912066

- Difficulty date: September 29, 2019
- Submitted: September 29, 2019
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 38,653 hours, 30,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC DOOR EMERG EXIT LIGHTS INOP. RELAMPED
